I was on Zoloft 100mg for about 3 years. I tapered myself off due to some side effects I was experiencing. I have been completely off zoloft for about a month and a half. Recently my anxiety has been through the roof. Has anyone else experienced this? If so, how did you deal with it and did it go away?
It is not uncommon for your symptoms to return after stopping an antidepressant.Sometimes it calms down as the body adjust. You can try to give it more time. Some people will go back on their meds. Other than going back on Zoloft or trying another antidepressant, you can try exercise, meditation, yoga, therapy and there are other suggestion on the internet. I am not saying any of these will work, just an option. Others have tried herbal remedies and books on anxiety. Some have tried off label meds like propranolol or buspar. Talk to your doctor about alternatives.
Having anxiety affects your life and out look on life. I empathize as I also have it.
Hope you find something that helps soon :)
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 5 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 15 Jun 2014 • 1 answer
Posted 10 Dec 2015 • 1 answer
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer